# SDR DLM88971258

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 240002080240
- Condition: Ruptured
- Location: Left
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT HYD PRESS DROPPED TO ZERO PSI AND LT HYD QTY DROPPED TO 2 QTS AFTER T/O.  FOUND SUPPLY HOSE TO LT PRESS FILTER MODULE RUPTURED.  REPLACED SAME.
